# SDR ABXR201007300028

- Difficulty date: July 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 78,691 hours, 40,290 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 694555510
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP EVENT FOUND A CORRODED FITTING AT THE FLC DOOR THRESHOLD LOWER/AFT CORNER BEHIND SEAL RETAINER. R & R FITTING, ITEM RETURNED TO SERVICE.
